메뉴 건너뛰기




Volumn 21, Issue 5-6, 1996, Pages 787-820

Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000616123     PISSN: 03605302     EISSN: None     Source Type: Journal    
DOI: 10.1080/03605309608821208     Document Type: Article
Times cited : (205)

References (27)
  • 1
    • 0000212150 scopus 로고
    • On "multibump" bound states for certain semilinear elliptic equations
    • S. Alama and Y.Y. Li, On "multibump" bound states for certain semilinear elliptic equations, Indiana Univ. Math. J. 41 (1992), 983-1025.
    • (1992) Indiana Univ. Math. J. , vol.41 , pp. 983-1025
    • Alama, S.1    Li, Y.Y.2
  • 2
    • 0001735158 scopus 로고
    • Remarks on the Schrödinger operators with singular complex potential
    • H. Brezis and T. Kato, Remarks on the Schrödinger operators with singular complex potential, J. Math. Pure et Appl. 58 (1979), 137-151.
    • (1979) J. Math. Pure et Appl. , vol.58 , pp. 137-151
    • Brezis, H.1    Kato, T.2
  • 3
    • 0020591567 scopus 로고
    • Nonlinear scalar field equations I, existence, of a ground state
    • H. Berestycki and P.L. Lions, Nonlinear scalar field equations I, Existence, of a ground state, Arch. Rational Mech. Anal. 82 (1983), 313-375.
    • (1983) Arch. Rational Mech. Anal. , vol.82 , pp. 313-375
    • Berestycki, H.1    Lions, P.L.2
  • 4
    • 0000830631 scopus 로고
    • A variational approach to homoclinic orbits m Hamiltonian systems
    • V. Coti Zelati, I. Ekeland and E. Séré, A variational approach to homoclinic orbits m Hamiltonian systems, Math. Ann. 288 (1990), 133-160.
    • (1990) Math. Ann. , vol.288 , pp. 133-160
    • Coti Zelati, V.1    Ekeland, I.2    Séré, E.3
  • 6
    • 84968502322 scopus 로고
    • Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials
    • V. Coti Zelati and P.H. Rabinowitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials, J. Amer. Math. Soc. 4 (1991), 693-727.
    • (1991) J. Amer. Math. Soc. , vol.4 , pp. 693-727
    • Coti Zelati, V.1    Rabinowitz, P.H.2
  • 9
    • 0001613187 scopus 로고
    • Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential
    • A. Floer and A. Weinstein, Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential, Journal of Functional Analysis 69 (1986), 397-408.
    • (1986) Journal of Functional Analysis , vol.69 , pp. 397-408
    • Floer, A.1    Weinstein, A.2
  • 12
    • 0003259059 scopus 로고
    • Elliptic partial differential equations of second order
    • 2nd edition, Springer-Verlag, Berlin
    • D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edition, Grundlehren Math. Wiss. 224, Springer-Verlag, Berlin, (1983).
    • (1983) Grundlehren Math. Wiss. , vol.224
    • Gilbarg, D.1    Trudinger, N.S.2
  • 13
    • 84972508309 scopus 로고
    • Uniqueness of the positive solutions of Au + f(u) = 0 in an annulus
    • M.K. Kwong and L. Zhang, Uniqueness of the positive solutions of Au + f(u) = 0 in an annulus, Differential Integral Equations 4 (1991), 583-599.
    • (1991) Differential Integral Equations , vol.4 , pp. 583-599
    • Kwong, M.K.1    Zhang, L.2
  • 15
    • 0002678736 scopus 로고
    • 4 and related problems
    • 4 and related problems, J. Functional Analysis 118 (1993), 43-118.
    • (1993) J. Functional Analysis , vol.118 , pp. 43-118
    • Li, Y.Y.1
  • 17
    • 85030707196 scopus 로고
    • The concentration compactness principle in the calculus of variations. The locally compact case. Part I & II
    • P.L. Lions, The concentration compactness principle in the calculus of variations. The locally compact case. Part I & II, Analyse Nonlin. 1 (1984), 109-145, 223-283.
    • (1984) Analyse Nonlin. , vol.1 , pp. 109-145
    • Lions, P.L.1
  • 18
    • 84990581933 scopus 로고
    • On the shape of least-energy solutions to a semilinear neumann problem
    • W.-M. Ni and I. Takagi, On the shape of least-energy solutions to a semilinear Neumann problem, Comm. Pure Appl. Math. 44 (1991), 819-851.
    • (1991) Comm. Pure Appl. Math. , vol.44 , pp. 819-851
    • Ni, W.-M.1    Takagi, I.2
  • 21
    • 0000998584 scopus 로고
    • On positive multi-lump bound states of nonlinear Schrödinger equations under multiple well potential
    • Y.J. Oh, On positive multi-lump bound states of nonlinear Schrödinger equations under multiple well potential, Comm. Math. Phys. 131 (1990), 223-253.
    • (1990) Comm. Math. Phys. , vol.131 , pp. 223-253
    • Oh, Y.J.1
  • 22
    • 34249835055 scopus 로고
    • On a class of nonlinear Schrödinger equations
    • P.H. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. Angew Math. Phys. 43 (1992), 270-291.
    • (1992) Z. Angew Math. Phys. , vol.43 , pp. 270-291
    • Rabinowitz, P.H.1
  • 23
    • 0001901435 scopus 로고
    • Minimax methods in critical points theory with application to differential equations
    • Amer. Math. Soc., Providence, RI
    • P.H. Rabinowitz, Minimax Methods in Critical Points Theory with Application to Differential Equations, C.B.M.S. Reg. Conf. Ser. 65, Amer. Math. Soc., Providence, RI, (1986).
    • (1986) C.B.M.S. Reg. Conf. Ser. , vol.65
    • Rabinowitz, P.H.1
  • 24
    • 0038622172 scopus 로고
    • n
    • a tribute in honor of Giovanni Prodi, Quaderni Scuola, Normale Superiori, Pisa
    • n, Nonlinear Analysis, a tribute in honor of Giovanni Prodi, Quaderni Scuola, Normale Superiori, Pisa, (1991), 307-318.
    • (1991) Nonlinear Analysis , pp. 307-318
    • Rabinowitz, P.H.1
  • 25
    • 51249165518 scopus 로고
    • Existence of infinitely many homoclinic orbits in Hamiltonian systems
    • E. Séré, Existence of infinitely many homoclinic orbits in Hamiltonian systems. Math. Z. 209 (1992), 27-42.
    • (1992) Math. Z. , vol.209 , pp. 27-42
    • Séré, E.1
  • 26
    • 34250081368 scopus 로고
    • On the concentration of positive bound states of nonlinear Schrödinger equations
    • X. Wang, On the concentration of positive bound states of nonlinear Schrödinger equations, Comm. Math. Phys. 153 (1993), 229-244.
    • (1993) Comm. Math. Phys. , vol.153 , pp. 229-244
    • Wang, X.1
  • 27
    • 38249026757 scopus 로고
    • Multiple entire solutions of a semilinear elliptic equation
    • X.P. Zhu, Multiple entire solutions of a semilinear elliptic equation, Nonlinear Analysis 12 (1988), 1297-1316.
    • (1988) Nonlinear Analysis , vol.12 , pp. 1297-1316
    • Zhu, X.P.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.